Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Hopf-Toda invariant


Author: K. A. Hardie
Journal: Trans. Amer. Math. Soc. 112 (1964), 43-54
MSC: Primary 55.45
DOI: https://doi.org/10.1090/S0002-9947-1964-0166784-8
MathSciNet review: 0166784
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.45

Retrieve articles in all journals with MSC: 55.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0166784-8
Article copyright: © Copyright 1964 American Mathematical Society